# SDR N6WA2014111701

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 25,496 hours, 17,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY  EXIT DOOR CAUTION MESSAGE.  CLEANED THE DOOR SENSORS & DOOR SEAL.  OPS CHECKED GOOD IAW AMM 52-21-00.
